MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER; CONCOLE

SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER; CONCOLE
Model Number QSOR
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported pump flow interruption caused by the occluder when entering weaning mode, when the units were set to ml/min.This did not occur when the units were set to l/min.We consider interruptions to the blood flow to be reportable, despite no patient involvement in this instance.
 
Additional Manufacturer Narrative
Logs of the event were reviewed and confirmed that error was caused by a unit conversion error.Error causes the "initial weaning target" to be incorrectly calculated when the arterial flow probe is configured for ml/min, the occluder can be opened and pump started manually after that.This error is only an issue when entering weaning mode.There was no patient harm as a result of this issue.Error does not occur when arterial flow sensor is set to l/min.Device enhancement will be implemented to improve the workflow of entering weaning mode.

Brand Name
QUANTUM SMART OCCLUDER
Common Device Name
CONCOLE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key22585541
Report Number3006073153-2025-00176
Device Sequence Number4489102
Product Code DTQ
UDI-Device Identifier05060434424044
UDI-Public05060434424044
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQSOR
Device Catalogue Number51-000074-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown